# SDR EISA20010049

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 525951
- Condition: Elongated
- Location: Cargo Door
- Component: Main Cargo Door
- Component part number: 524961
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND MAIN CARGO DOOR HINGE AREA HAS ELONGATED HOLES.  REAMED HOLES FABRICATED AND INSTALLED FREEZE PLUG BUSHINGS AND RADIUS FILLER STRAP, ALODINED AND PRIMED IAW SRM 51-10-2, 51-30-2, AND FVCI DRAWING 53-01035-1.
